# SDR TWAA0006109

- Difficulty date: March 6, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK,  AT CABIN STA 200 RT, STRINGER 18,  FLOOR MEMBRANE WAS CRACKED AND HEAVLY CORRODED.  REMOVED MEMBRANE AND FABRICATED NEW MEMBRANE PER SRM 53-11-2, FIG 5 SHEET 2,  AND DOUGLAS DRAWING 5910840 AND 9910734.   INSTALLED WITH AD 5 RIVETS.  ---CLOSED---
